Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION EVOLUTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5436

  • Page / 218

Export

Selection :

  • and

SOLUTION APPROCHEE DES EQUATIONS D'EVOLUTION EN CHROMODYNAMIQUE QUANTIQUEZLATEV IS; IVANOV YU P; ISAEV PS et al.1982; JAD. FIZ.; ISSN 0044-0027; SUN; DA. 1982; VOL. 35; NO 2; PP. 454-463; ABS. ENG; BIBL. 17 REF.Article

HYPOELLIPTIC DEGENERATE EVOLUTION EQUATIONS OF THE SECOND ORDRER.MIYAKE M.1976; PUBL. RES. INST. MATH. SCI.; JAP.; DA. 1976; VOL. 11; NO 3; PP. 691-722; BIBL. 15 REF.Article

EQUATIONS D'EVOLUTION DU SECOND ORDRE ASSOCIEES A DES OPERATEURS MAXIMAUX MONOTONES.VERON L.1976; PROC. R. SOC. EDINBOURGH, A; G.B.; DA. 1976; VOL. 75; NO 2; PP. 131-147; BIBL. 11 REF.Article

ON SOME EVOLUTION EQUATIONS OF SUBDIFFERENTIAL OPERATORS.MARUO K.1975; PROC. JAP. ACAD.; JAP.; DA. 1975; VOL. 51; NO 5; PP. 304-307; BIBL. 3 REF.Article

GENERALIZED HYDRODYNAMICS AND RELAXATION TIMES.VELASCO RM; PINA E.1974; REV. MEX. FIS.; MEX.; DA. 1974; VOL. 23; NO 3; PP. 321-326; ABS. ESP.; BIBL. 11 REF.Article

STABILITY AND SEMILINEAR EVOLUTION EQUATIONS IN HILBERT SPACE.KIELHOFFER H.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 57; NO 2; PP. 150-165; BIBL. 20 REF.Article

QUELQUES RESULTATS CONCERNANT LES PETITES PERTURBATIONS ALEATOIRES DES SYSTEMES DYNAMIQUESKIFER YU I.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 514-532; ABS. ANGL.; BIBL. 9 REF.Article

SIMPLE MATHEMATICAL MODELS WITH VERY COMPLICATED DYNAMICS.MAY RM.1976; NATURE; G.B.; DA. 1976; VOL. 261; NO 5560; PP. 459-467; BIBL. 51 REF.Article

SUR DES SEMI-GROUPES NON LINEAIRES DANS LES ESPACES LINFINI(OMEGA ).KI SIK HA.1976; ; S.L.; DA. 1976; PP. 1-52; BIBL. 2 P.; (THESE DOCT. 3EME CYCLE, SPEC. MATH. PURES, MENTION ANAL. FONCT.; PIERRE ET MARIE CURIE, PARIS VI)Thesis

SUR UNE EQUATION D'EVOLUTION STOCHASTIQUE.METIVIER M; PISTONE G.1976; BULL. SOC. MATH. FR.; FR.; DA. 1976; VOL. 104; NO 1; PP. 65-85; BIBL. 13 REF.Article

RESONANTLY COUPLED NONLINEAR EVOLUTION EQUATIONS.ABLOWITZ MJ; HABERMAN R.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 11; PP. 2301-2305; BIBL. 24 REF.Article

REGULARITAETSAUSSAGEN FUER EVOLUTIONSGLEICHUNGEN MIT STARK MONOTONEN OPERATOREN. = PROPRIETES DE REGULARITE DES SOLUTIONS DES EQUATIONS D'EVOLUTION AVEC OPERATEURS FORTEMENT MONOTONESGROEGER K.1975; MATH. NACHR.; DTSCH.; DA. 1975; VOL. 67; PP. 21-34; BIBL. 7 REF.Article

RELATIV AKKRETIVE OPERATOREN UND APPROXIMATION VON EVOLUTIONSGLEI-CHUNGEN 2. ART. I. = OPERATEURS ACCRETIFS RELATIFS ET APPROXIMATION D'EQUATIONS D'EVOLUTION 2. ART. IGRABMULLER H.1975; MATH. NACHR.; DTSCH.; DA. 1975; VOL. 66; PP. 67-87; BIBL. 22 REF.Article

TEMPORALLY INHOMOGENEOUS SCATTERING THEORY.MONLEZUN CJ.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 1; PP. 133-152; BIBL. 18 REF.Article

THEORIE MATHEMATIQUE DES ONDES DE POPULATIONDEGERMENDZHI AG; PECHURKIN NS; TERSKOV IA et al.1974; STUD. BIOPHYS.; ALLEM.; DA. 1974; VOL. 43; NO 1; PP. 25-40; ABS. ANGL.; BIBL. 19 REF.Article

A NUMERICAL METHOD FOR THE CALCULATION OF THE STOKES CONSTANTSEMAMZADEH A.1978; APPL. SCI. RES.; NLD; DA. 1978; VOL. 34; NO 2-3; PP. 161-178; BIBL. 18 REF.Article

A CLASS OF SECOND-ORDER EVOLUTION EQUATIONS WITH DOUBLE CHARACTERISTICS.GILIOLI A.1976; ANN. SCI. NORM. SUP. PISA, CL. SCI.; ITAL.; DA. 1976; VOL. 3; NO 2; PP. 187-229; BIBL. 3 REF.Article

REGULARITY OF SOLUTIONS OF LINEAR COERCIVE EVOLUTION EQUATIONS WITH VARIABLE DOMAIN. I.MAZUMDAR T.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 615-647; BIBL. 16 REF.Article

SOME NEW UNIQUENESS AND CONTINUOUS DEPENDENCE RESULTS FOR EVOLUTIONARY EQUATIONS OF INDEFINITE TYPE: THE WEIGHTED ENERGY METHOD.LEVINE HA.1975; J. DIFFER. EQUATIONS; U.S.A.; DA. 1975; VOL. 19; NO 2; PP. 330-343; BIBL. 20 REF.Article

MECANISME DE L'ABSORPTION DU CHOLESTEROLMOKHIR YU M; ZHIL'NIKOV VD.1975; IZVEST. AKAD. NAUK KAZAKH. S.S.R., SER. BIOL.; S.S.S.R.; DA. 1975; VOL. 13; NO 5; PP. 57-61; ABS. KAZ.; BIBL. 4 REF.Article

ANALYSIS OF SOME PROBLEMS HAVING MATCHED ASYMPTOTIC EXPANSION SOLUTIONS.HOPPENSTEADT F.1975; S.I.A.M. REV.; U.S.A.; DA. 1975; VOL. 17; NO 1; PP. 123-135; BIBL. 1 P. 1/2Article

PROCESSUS DE MARKOV EN INTERACTION ET SYSTEME SEMI-LINEAIRE D'EQUATIONS D'EVOLUTION.OGAWA S.1974; ANN. INST. HENRI POINCARE, B; FR.; DA. 1974; VOL. 10; NO 2; PP. 279-299; BIBL. 8 REF.Article

APPROXIMATION VON EVOLUTIONSGLEICHUNGEN = APPROXIMATION DES EQUATIONS D'EVOLUTIONGRABMULLER H.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 4; PP. 159-160; BIBL. 5 REF.; (VORTR. WISS. JAHRESTAG. GES. ANGEW. MATH. MECH.; LJUBLJANA; 1972)Conference Paper

UBER EVOLUTIONSGLEICHUNGEN = EQUATIONS D'EVOLUTIONSOHR H.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 4; PP. 169-170; BIBL. 3 REF.; (VORTR. WISS. JAHRESTAG. GES. ANGEW. MATH. MECH.; LJUBLJANA; 1972)Conference Paper

EQUATIONS CINETIQUES DES CUMULANTS D'UN PROCESSUS MARKOVIEN ARBITRAIREMALAKHOV AN.1976; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOFIZ.; S.S.S.R.; DA. 1976; VOL. 19; NO 1; PP. 71-81; ABS. ANGL.; BIBL. 9 REF.Article

  • Page / 218